Differential-difference equations in a half space
Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2030-2038
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_11_a13,
author = {V. S. Rabinovich},
title = {Differential-difference equations in a half space},
journal = {Differencialʹnye uravneni\^a},
pages = {2030--2038},
year = {1980},
volume = {16},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_11_a13/}
}
V. S. Rabinovich. Differential-difference equations in a half space. Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2030-2038. http://geodesic.mathdoc.fr/item/DE_1980_16_11_a13/